# SDR UPS404432

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED, ON FINAL APPROACH WITH ALL ENGINES AT IDLE, NR 3 ENGINE SURGED TO 1.25 EPR, N1 80 PLUS PERCENT N1 AND HIGH FUEL FLOW.  ENGINE WAS SHUTDOWN.
